# SDR IPXA10558540

- Difficulty date: February 17, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 26,575 hours, 18,235 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C2, BULK CARGO BAY AFT FLOORBOARD CORRODED UNDER AFT MBA TRACK.  R & R FLOORBOARD IAW SRM 51-10-02-0G; SRM53-00-53-1A1;  SRM 51-40-08-0G; SRM 51-20-01; AMM 25-50-04-4.
